# SDR SWAA2018062523044

- Difficulty date: June 8, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 41,786 hours, 24,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR THRESHOLD Z ANGLE CORRODED ON UPPER SURFACE BETWEEN BS 960 TO BS 980.  R&R Z ANGLE IAW SRM.
